# SDR ASAA1149093

- Difficulty date: January 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 656964651
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FLAPWELL WEB CHAFED.  REMOVED DAMAGED PLATE FABRICATED REPLACEMENT PART AND INSTALLED IAW BOEING DWG 65 69646.
